American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G17) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] D. V. Zatula and Yu. V. Kozachenko. Lipschitz conditions for stochastic processes in the Banach spaces $\mathbb{F}_\psi(\Omega)$ of random variables. Theor. Probability and Math. Statist. 91 (2015) 43-60.
Abstract, references, and article information   
View Article: PDF

[2] Yu. V. Kozachenko and O. E. Kamenshchikova. An approximation of stochastic processes belonging to the Orlicz space in the norm of the space $C[0,\infty)$. Theor. Probability and Math. Statist. 88 (2014) 123-138.
Abstract, references, and article information   
View Article: PDF

[3] Georgiy Shevchenko. Local properties of a multifractional stable field. Theor. Probability and Math. Statist. 85 (2012) 159-168.
Abstract, references, and article information   
View Article: PDF

[4] Yuriĭ Kozachenko, Tommi Sottinen and Ol’ga Vasylyk. Lipschitz conditions for $\operatorname{Sub}_\varphi(\Omega)$-processes and applications to weakly self-similar processes with stationary increments. Theor. Probability and Math. Statist. 82 (2011) 57-73. MR 2790484.
Abstract, references, and article information   
View Article: PDF

[5] Yu. V. Kozachenko and K. I. Veresh. The heat equation with random initial conditions from Orlicz spaces. Theor. Probability and Math. Statist. 80 (2010) 71-84. MR 2541953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. V. Ral’chenko and G. M. Shevchenko. Path properties of multifractal Brownian motion. Theor. Probability and Math. Statist. 80 (2010) 119-130. MR 2541957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. V. Buldygin and E. D. Pechuk. Inequalities for the distributions of functionals of sub-Gaussian vectors. Theor. Probability and Math. Statist. 80 (2010) 25-36. MR 2541949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yu. V. Kozachenko and O. E. Kamenshchikova. Approximation of $\operatorname {SSub}_{\varphi }(\Omega )$ stochastic processes in the space $L_{p}(\mathbb {T})$. Theor. Probability and Math. Statist. 79 (2009) 83-88. MR 2494537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yu. V. Kozachenko and T. V. Fedoryanich. Estimates for the distribution of the supremum of square-Gaussian stochastic processes defined on noncompact sets. Theor. Probability and Math. Statist. 73 (2006) 81-97. MR 2213843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. PRV property of functions and the asymptotic behaviour of solutions of stochastic differential equations. Theor. Probability and Math. Statist. 72 (2006) 11-25. MR 2168132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yu. V. Kozachenko and T. V. Fedoryanych. A criterion for testing hypotheses about the covariance function of a Gaussian stationary process. Theor. Probability and Math. Statist. 69 (2004) 85-94.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia